# SDR 97UAL900678

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Indication
- Condition: Malfunctioned
- Location: 1r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DOOR 1 RIGHT SLIDE INDICATION DOES NOT SHOW ON ECAM.  *S/D*  DEFECTIVE PROXIMITY SWITCH.  REPLACED SWITCH AND OPERATIONALLY CHECKED DOOR ARMING SYSTEM, ECAM MESSAGE OK.
